# SDR DL757030580

- Difficulty date: June 23, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 52,381 hours, 25,943 cycles
- Engine: Pwa PW2037
- Engine time: 40,667 hours, 19,823 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Tailpipe
- Condition: Fire
- Location: Nr 2 Engine
- Part time: 40,667 hours, 19,823 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING NR 2 ENGINE START DURING/AFTER PUSHBACK FROM GATE, TAILPIPE FIRE OCCURRED.  FIRE SELF-EXTINGUSHED ON ENGINE START.  NO COCKPIT WARNINGS WERE NOTED BY THE FLIGHT CREW.  HOWEVER PASSENGERS PANICKED AND DEPARTED THE AIRCRAFT THRU EMERGENCY EXITS.  ALL SLIDES PERFORMED AS DESIGNED.  REPLACED EEC PER AMM DUE TO FAULT CODE.
